# SDR UALA2011040801697

- Difficulty date: April 8, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 48,730 hours, 5,927 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT L/E PANEL, ILES 414.50 PANEL INBD AFT CORNER HAS 1 EA RIVET SHEARED.  INSTALLED 1 EA ALUMINUM BLIND FASTENER,THIRD FASTENER FORWARD FROM FRONT SPAR L/E, PANEL 6 AT ILES 414.50 IAW AMM.    REPLACED THE BLIND RIVET WITH A SOLID RIVET PER AMM.
